# SDR IPXA3577704

- Difficulty date: March 31, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 3 Slat
- Component: Slat, Boeing
- Component part number: 114N4004177A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SURFACE OF NR 3 LT SLAT HAS 1 INCH DENT WITH DELAMINATED DAMAGE.  REPAIRED REF EO B757-5057-50303-A.
